# SDR VNAA20250524013

- Difficulty date: April 2, 2025
- Submitted: May 24, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 36,662 hours, 47,418 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Frame
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH SIDE SEAT RAILS BTW FS379.00 TO FS669.40 (3E/A).     VALUATED,LH SIDE SEAT RAILS BTW FS379.00 TO FS669.40 (3E/AS). DUE TO NOT ALLOWABLE DAMAGES PER CRJ-700 SRM 53-41-49-101-001-A01 AND REPLACED PER  AMM 53-00-49-400-801 (CONFIGA03).
